MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00560150
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was used on a procedure on (b)(6) 2025.During the procedure, the probe was found to be not heating upon contact with the patient's mucosa.When the equipment was withdrawn from the biopsy channel, the tip of the probe was observed to be missing.A photo of the probe was provided, showing that the distal gold tip was no longer attached to the end of the catheter.Another same device was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
H6: imdrf device code a0501 captures the reportable event of distal tip detachment of device or device component.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of distal tip detachment of device or device component.Block h11: the injection gold probe was not returned for analysis.However, a photo of the device was provided, and media inspection observed the distal tip was detached.Based on all available information, the most probable root cause cannot be established due to lack of evidence.The product was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Since there is not enough evidence to determine whether the issue was induced due to the physician's technique during the procedure or was related to a device malfunction, the most probable root cause cannot be established.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.
 
Event or Problem Description

Brand Name
INJECTION GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23248728
Report Number3005099803-2025-05143
Device Sequence Number10441668
Product Code KNS
UDI-Device Identifier08714729056492
UDI-Public(01)08714729056492(17)270602(10)36658800
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K133933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00560150
Device Catalogue NumberM00560150
Device Lot Number0036658800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer10/26/2025
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown